# SDR CALA0700678

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 64,031 hours, 34,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988Y609
- Condition: Corroded
- Location: Bs 960-980 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 25L CORRODED AT STA 960-980.  THE STRINGER WAS REMOVED AND REPLACED IAW SRM 53-00-03, REPAIR 1.
